# SDR SIMA20121211006

- Difficulty date: December 11, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 19,618 hours, 16,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE SERVICE DOOR CENTER FLOOR SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICE DOOR CENTER FLOOR SILL IAW EMB SRM 51-40-02, CPM 51-21-04, CPM 51-21-05, CPM 51-21-06, AEA ETN-EM-51-016R2, ETN-EM-51-075 AND ETN-GN-51-091R2.  THE AIRCRAFT WAS RETURNED TO SERVICE.
